Aa
Aa
A
A
A
Close
Avatar universal

rash on face

I was treated for graves disease several years ago and have since been taking synthroid. the problem is in the last month or two, i have been suffering from an unsightly rash on my face which won't go away. I cannot figure out what is causing it and i suspect it may be related to my thyroid condition. i do not think it has to do with any other conditions other than my thyroid problem. has anyone experienced the same type of problem with rashes?? what can i do to get rid of it??
thanks
2 Responses
Sort by: Helpful Oldest Newest
393685 tn?1425812522
Hives and some rashes can be present in patients taking Synthroid. I on the other hand do not know the best treatment do it - That was not an issue for me while I was on Synthroid.
Helpful - 0
Avatar universal
Hi there,
I have been taking T4 meds for almost a year now and have developed a persistent red rash/mark across the right cheek area over the past 6 weeks.  It only occasionally itches but I cant work out what is causing it.
Have you had any other feedback since you posted?
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.